Title of article :
The Neumann]Kelvin Problem for a Beam
Author/Authors :
Carlo D. Pagani and Dario Pierotti، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1999
Pages :
20
From page :
60
To page :
79
Abstract :
We discuss existence, uniqueness and regularity of the solution of the plane Neumann]Kelvin problem in a strip, in the case of a beam. The problem is obtained by linearization of the equations of the wave-resistance problem for a ‘‘slender’’ cylinder semisubmerged in a heavy fluid and moving at uniform, supercritical speed in the direction orthogonal to its generators. The results obtained may be relevant for the resolution of the nonlinear wave-resistance problem.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1999
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
932978
Link To Document :
بازگشت